# SDR CALA2013112693272

- Difficulty date: November 25, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 90,547 hours, 14,344 cycles
- Engine: Pwa PW4060
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Light
- Condition: Inoperative
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

C ELEC 2 LOW PRESS LIGHT NOT ILLUMINATED WHILE THE PUMP IS SHED.
